Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having skin problem, taken cortisones, facial hair growth, getting obese, irregular periods. Adrenal gland disorder?

my daughter, who is now 21 years old,had skin problems a few years back.the skin specialist gave her some cortisones or steroids.that problem no longer persists but she has developed the problem of facial hair growth along with the thicking of hair on legs n arms n other parts.she is also getting obeise though she walks regularly.she is also having irregular menstrual cycles,sometimes she has irritated moods.i heard n read that abnormality of adrenal gland/hormones may lead to such problems.need your help please.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your daughter seems to have now features of Cushing's disease, a malfunction of the adrenal glands resulting in an overproduction of cortisol.
As there is history of steroid use; it is likely to due to steroid side effects.
Treatment is stopping the steroids/ withdrawing steroids slowly.
So consult endocrinologist for further help.
Take care.

Best regards,
Dr. Neelam.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor